Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalized translation theorem for free homeomorphisms of surfaces

Author: Lucien Guillou
Journal: Proc. Amer. Math. Soc. 123 (1995), 3243-3250
MSC: Primary 54H20
MathSciNet review: 1301500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let h be a free homeomorphism with a finite set of fixed points on a compact surface. Then h is, on the complement of the fixed point set, everywhere 'semi-locally' conjugate to a translation. This generalizes the Brouwer plane translation theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20

Additional Information

PII: S 0002-9939(1995)1301500-0
Keywords: Brouwer translation theorem, free homeomorphisms
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia